PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 109 | 1 | 75-92
Tytuł artykułu

On inhomogeneous self-similar measures and their $L^{q}$ spectra

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let $S_i:ℝ^d → ℝ^d$ for i = 1,..., N be contracting similarities, let $(p₁,..., p_N,p)$ be a probability vector and let ν be a probability measure on $ℝ^d$ with compact support. It is well known that there exists a unique inhomogeneous self-similar probability measure μ on $ℝ^d$ such that $μ = ∑_{i=1}^{N}{p_iμ ∘ S_i^{-1}} + pν$.
We give satisfactory estimates for the lower and upper bounds of the $L^q$ spectra of inhomogeneous self-similar measures. The case in which there are a countable number of contracting similarities and probabilities is considered. In particular, we generalise some results obtained by Olsen and Snigireva [Nonlinearity 20 (2007), 151-175] and we give a partial answer to Question 2.7 in that paper.
Słowa kluczowe
Rocznik
Tom
109
Numer
1
Strony
75-92
Opis fizyczny
Daty
wydano
2013
Twórcy
  • Institute of Mathematics, University of Silesia, 40-007 Katowice, Poland
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-ap109-1-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.